NUROFEN 200MG TABS

10.00

Medicine Terms

*
*
SKU: 5000158102262 Categories: , Tag: Brand:

Nurofen 200mg Coated Tablets contain ibuprofen, which has anti-inflammatory properties and provides relief from pain for up to 8 hours *with a 400mg dose.

For over 30 years, Nurofen has helped to provide millions of people with, targeted pain relief.

With its effective active ingredient ibuprofen, Nurofen tablets have anti-inflammatory properties, and provide up to 8 hours of relief, from mild to moderate pain.

For the relief of migraine headaches, backache, dental pain, neuralgia, and period pains as well as rheumatic and muscular pains.

Nurofen relieves pain and reduces inflammation and temperature as well as relieving headaches and other types of pain. It also relieves cold and flu symptoms.

 

Nurofen Tablets provide up to 8 hours of relief from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

  • Nurofen provides effective relief of pain and inflammation
  • Nurofen provides up to 8 hours relief
  • Contains: Ibuprofen 200mg
  • Contains no gluten, wheat, or lactose
  • Contains no preservatives